# SDR COMA9610270

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 10,362 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING DURING FLIGHT WITH FLAPS AT ZERO.  REPLACED THE LT OUTBD FLAP ACTUATOR.
